Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Tingling in hands and feet, headache and dizziness. What could this be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
I am a 56 yr old female my symptons are hands and feet mostly hands tingling. Headache behind left eye. aA little dizziness. chest pain inbetween breasts. Severe cough. all but cough have been going on for over a week. Cough last 3 days
Posted Mon, 4 Nov 2013 in Brain and Spine
Answered by Dr. Luchuo Engelbert Bain 48 minutes later
Brief Answer:
calcium and magnesium levels, vitamin b complex

Detailed Answer:
Hi and thanks for the query,

Tingling hands and feet deserve a good evaluation. Diabetes can cause neurological manifestations like tingling. It is important to exclude diabetes.
Low blood Calcium and Low magnesium are common causes of tingling. measurement of Calcium and Magnesium levels in blood is important. Deficiencies in Vitamin B complex Vitamins can cause also cause tingling.

Headache behind the left eye could suggest either a migraine, commonly preenting as a one sided pain (unilateral) a problem with eyes itself.

A physical examination coupled with a chest X XXXXXXX should be enough to explain why you are having chest pain. This could show an infection and thus orient treatment.

Gastritis and gastroesophagal reflux disease could also present itself as chest pain. I would suggest a proper examination done by your doctor and getting these proposed tests done.

Thanks and hope this helps. In case you have specific questions, feel free asking follow up questions through this medium. I shall be more than happy to contribute to your well being. Kind regards.

Bain LE, MD

I suggest you consult your primary care physician for a review.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor